# SDR DL757030202

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 42,168 hours, 20,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY FLASHLIGHT FAILED TEST.  REPLACED FLASHLIGHT AND BATTERY.
